MathSciNet Relay Station
MathSciNet bibliographic data
MR850357 (87k:76027) 76E15 (58F14 76R99)
Knobloch, Edgar; Moore, Daniel R.; Toomre, Juri; Weiss, Nigel O. Transitions to chaos in two-dimensional double-diffusive convection. J. Fluid Mech. 166 (1986), 409–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement